# SDR P5CA2021110200407

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 22,582 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Blower
- Part number: 033638
- Part serial: HOR7C9
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR STATUS MESSAGE( REMOVED AND REPLACED #2 FWD CARGO SMOKE DETECTION BLOWER. OPS CHECK GOOD IAW AMM 26-16-02. )
